# SDR BSY2003F00014

- Difficulty date: June 13, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N8040A
- Make and model: Lear 35LEAR
- Aircraft serial: 048
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL COMPUTER DROPPED OFFLINE, 100 MILES LINER RT FUEL COMPUTER DROPPED OFFLINE.  ON APPROACH, PILOT RESET LEFT COMPUTER, THEN HE TRIED TO RESET RIGHT COMPUTER THE ENGINE SHUT DOWN BOTH COMPUTERS.  RAN AIRCRAFT AND FOUND H VALVE LOWER FORWARD COUPLING (SHOOT) LEAKING HOT AIR INTO TAIL CONE AREA RT COUPLING.  OPS CHECKS GOOD.
